Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had typhoid fever. Treated with ciproxin. What can help tiredness?

I m 19 yrs old male.I had typhoid fever back 5 yrs .doctor treated me with ciproxin .then again 5 months back I had feve 99 headache ,lack of energy ,and feeling diagnosed typhoid and gave me cipval 500mg .in august 2012 I did my CBC, malaria ,typhe dot .nd typhoid test was postive I consulted a physician and he gave me cefspan 400mg.after that now I usually become tired and fever after attending my college but on thermometer it is just 99F and I feel exhausted,as if I m gona faint but not actually happens,I have little pain in head and back aches.and trapezius.I m really concerned about my health .I m in mbbs 2nd year .I m quite sedentary using just tv and mobile and laptop not exercise and sports.
Asked On : Wed, 26 Sep 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Thanks for the query
Easy fatigue and even heaviness in head may be due to anemia. Oral temp. 98.2 +/- 0.7 F is normal body temperature. Even there is diurnal variation and 0.9 F fluctuation can be seen. Body temp. usually towards higher side in late afternoon or evening is normal finding. Your backache and pain in trapezius is is postural one. This temp has no relation with previous history of typhoid.
So I would suggest you to go for Complete blood count, do exercise, get a refraction test for your eyes,and make a temp. chart to monitor the pattern of fever if any.
Wish you better health
With regards
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor